# SDR SWAA002722

- Difficulty date: December 23, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 45,159 hours, 44,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE ASSY OUT OF POSITION. REPOSITIONED EVAC SLIDE ASSY.
